# SDR USAA2012062500023

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 2,756 hours, 976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Part serial: FR3372
- Condition: Low Pressure
- Location: L3 Door
- Part time: 2,756 hours, 976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT ATTENDANT FORWARD STATION, CHECK 3L DOOR SLIDE PRESSURE ILLUMINATED.  SERVICED 3L DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002A.
